# SDR 2007UALA03772

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 50,834 hours, 18,659 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION EEL LIGHTS REMAIN ON.    10-19-07    ON T/S FOUND NOSE GEAR TEST SWITCH INTERMITTENT.  REPLACED NOSE EMERGENCY TEST LIGHT SWITCH.
